MathSciNet Relay Station
MathSciNet bibliographic data
MR2514637 35P25 (34E10 74F05)
Babych, Natalia; Zimmer, Johannes Asymptotics of resonances in a thermoelastic model with light local mass perturbations. Quart. Appl. Math. 67 (2009), no. 2, 311–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement